Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Lie Markov models

Autor
Sumner, J.; Fernández-Sánchez, J.; Jarvis, P.
Tipus d'activitat
Article en revista
Revista
Journal of theoretical biology
Data de publicació
2012-04-07
Volum
298
Número
7
Pàgina inicial
16
Pàgina final
31
DOI
https://doi.org/10.1016/j.jtbi.2011.12.017 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/16495 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0022519311006345# Obrir en finestra nova
Resum
Recent work has discussed the importance of multiplicative closure for the Markov models used in phylogenetics. For continuous-time Markov chains, a sufficient condition for multiplicative closure of a model class is ensured by demanding that the set of rate-matrices belonging to the model class form a Lie algebra. It is the case that some well-known Markov models do form Lie algebras and we refer to such models as “Lie Markov models”. However it is also the case that some other well-known M...
Citació
Sumner, J.; Fernández, J.; Jarvis, P. Lie Markov models. "Journal of theoretical biology", 07 Abril 2012, vol. 298, núm. 7, p. 16-31.
Paraules clau
Phylogenetics, Lie Algebras, Representation Theory, Symmetry, Markov Chains
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants